Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-23 of  23 results for ""LONGITUDINAL method""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Semiparametric modeling and analysis of longitudinal method comparison data.

  • Authors : Rathnayake LN; Department of Mathematical Sciences, University of Texas at Dallas, FO 35, Richardson, 75083-0688, TX, U.S.A.; Choudhary PK

  • Source: Statistics in medicine [Stat Med] 2017 Jun 15; Vol. 36 (13), pp. 2003-2015. Date of Electronic Publication: 2017 Feb 19.Publisher: Wiley Country of Publication: England NLM ID: 8215016 Publication Model: Print-Electronic Cited Medium: Internet ISSN: 1097-0258

Record details

×
Academic Journal

[Variation of growth in monozygotic twins analyzed by longitudinal method].

  • Source: Arztliche Jugendkunde [Arztl Jugendkd] 1981; Vol. 72 (3), pp. 161-5.Publisher: Johann Ambrosius Barth Country of Publication: Germany NLM ID: 0370444 Publication Model: Print Cited Medium: Print ISSN: 0001-9518

Record details

×
  • 1-23 of  23 results for ""LONGITUDINAL method""